# SDR REXA201100591

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 6,929 hours, 4,796 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE REMOVED & REPLACED LANDING GEAR SELECTOR VALVE PER FIM 32-31-00 REF CRJ 900 AMM 32-32-10, VERIFIED PART EFFECTIVITY.  GEAR DID NOT COME DOWN ON ITS OWN, EMERGENCY EXTENSION HANDLE WAS PULLED FOR SUCCESSFUL GEAR EXTENSION.
